# SDR SWAA092701

- Difficulty date: April 28, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 14,944 hours, 8,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS LIGHT COVER MISSING AT ROW 13.  INSTALLED COVERS PER MM.
